2019
Том 71
№ 11

All Issues

Podlevs’kyi B. M.

Articles: 3
Article (Ukrainian)

Variational approach to the solution of linear multiparameter eigenvalue problems

Podlevs’kyi B. M.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2009. - 61, № 9. - pp. 1247-1256

We associate a multiparameter spectral problem in a real Euclidean space with a variational problem of finding a minimum of a certain functional. We establish the equivalence of the spectralproblem and the variational problem. On the basis of the gradient procedure, we propose a numerical algorithm for the determination of its eigenvalues and eigenvectors. The local convergence of the algorithm is proved.

Article (Ukrainian)

On One Method for Factorization of Algebraic Polynomials

Podlevs’kyi B. M.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2003. - 55, № 9. - pp. 1218-1223

We propose a method for the factorization of algebraic polynomials with real or complex coefficients and construct a numerical algorithm, which, along with the factorization of a polynomial with multiple roots, solves the problem of the determination of multiplicities and the number of multiple roots of the polynomial.

Article (Ukrainian)

Structure of centralizer-factorizable groups

Podlevs’kyi B. M.

Ukr. Mat. Zh. - 1984. - 36, № 5. - pp. 658–660